- The non-drowsy, multi-symptom cold and flu relief helps you get your power back so you can enjoy the day
- Temporarily relieves nasal congestion, cough, headache, minor aches and pains, fever, and sore throat
- Contains 325 mg acetaminophen, 10 mg dextromethorphan HBr, and 5 mg phenylephrine HCI
- Alcohol & antihistamine free
- For adults and children 12 years and over
- Weight: Approximately .5 pounds
- Shipping Dimensions: Approximately 4.5 x 3.25 x 1.1 inches.
- This product cannot be shipped to: CA